# SDR CA110915009

- Difficulty date: July 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,853 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: AW12VCRPG1
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,993 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE AME CHECKED THE NOSEWHEEL STEERING ACTUATOR FOR SECURITY AND FOUND OBVIOUS PLAY IN THE ACTUATOR.  REMOVING THE ACTUATOR, THE AME FOUND THAT THE BEARING IN THE NLG SHOCK STRUT ASSY WHERE THE NLG STEERING ACTUATOR ATTACHES WAS SPLIT IN HALF.  THIS IS A SWAGED-IN BEARING.  BEARING WAS REPLACED.
